ITEM METADATA RECORD
Title: The purification of completely positive maps
Authors: Demoen, Bart # ×
Issue Date: 1982
Publisher: London math soc
Series Title: Bulletin of the london mathematical society vol:14 issue:NOV pages:545-548
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science